Alert archive / Texas / Fire Weather Watches in 2011
Fire Weather Watch 21, NWS Lubbock, TX
NWS Lubbock, TX issued this fire weather watch at Apr 11, 2011, 4:05 AM CDT for 24 counties in Texas. It took effect at Apr 12, 2011, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 11, 2011, 4:05 AM CDT (09:05 UTC)
- In effect from
- Apr 12, 2011, 1:00 PM CDT
- Expired
- Apr 12, 2011, 4:41 AM CDT
- In force
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4468 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396 WWUS84 KLUB 110905 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 405 AM CDT MON APR 11 2011 TXZ021>044-112100- /O.NEW.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 405 AM CDT MON APR 11 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER OVER ALL OF THE SOUTH PLAINS REGION... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND 25 MPH THUESDAY AFTERNOON...AS TEMPERATURES WARM TO ABOVE SEASONAL AVERAGE READINGS AND RELATIVE HUMIDITIES DROP TO BETWEEN 5 AND 15 PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
511 WWUS84 KLUB 112044 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 344 PM CDT MON APR 11 2011 TXZ021>044-120500- /O.CON.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 344 PM CDT MON APR 11 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING ACROSS ALL OF THE SOUTH PLAINS AND ROLLING PLAINS FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND 25 MPH TUESDAY AFTERNOON...AS TEMPERATURES WARM TO APPROXIMATELY 10 DEGREES ABOVE SEASONAL AVERAGE AND RELATIVE HUMIDITIES DROP TO BETWEEN 5 AND 15 PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
150 WWUS84 KLUB 120437 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1137 PM CDT MON APR 11 2011 TXZ021>044-121200- /O.CON.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1137 PM CDT MON APR 11 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING ACROSS ALL OF THE SOUTH PLAINS AND ROLLING PLAINS FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND 25 MPH TUESDAY AFTERNOON...AS TEMPERATURES WARM TO APPROXIMATELY 10 DEGREES ABOVE SEASONAL AVERAGE AND RELATIVE HUMIDITIES DROP TO BETWEEN 5 AND 15 PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
899 WWUS84 KLUB 120941 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 441 AM CDT TUE APR 12 2011 TXZ026-031-032-037-038-043-044-122100- /O.CAN.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/ /O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- 441 AM CDT TUE APR 12 2011 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... ...THE FIRE WEATHER WATCH FOR TODAY IS CANCELLED AND REPLACED WITH A RANGE LAND FIRE DANGER STATEMENT... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ021>025-027>030-033>036-039>042-122100- /O.UPG.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/ /O.NEW.KLUB.FW.W.0019.110412T1700Z-110413T0000Z/ /O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- 441 AM CDT TUE APR 12 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING ACROSS THE SOUTH PLAINS AND EXTREME SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND 25 MPH THIS AFTERNOON AS TEMPERATURES WARM TO 5 DEGREES ABOVE SEASONAL AVERAGES AND RELATIVE HUMIDITIES DROP TO BETWEEN 10 AND 15 PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this fire weather watch went out at Apr 11, 12:04 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Apr 11, 12:04 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1204 AM CDT MON APR 11 2011 .AVIATION... VFR WITH NORTHWEST DOWNSLOPE EARLY...COLD FRONT WILL PASS JUST BEFORE DAYBREAK MONDAY...WINDS DROP OFF MONDAY AFTERNOON. RMCQUEEN && .PREV DISCUSSION... /ISSUED 904 PM CDT SUN APR 10 2011/ UPDATE... UPPER TROUGH IS SWINGING THROUGH ALONG WITH A WELL DEFINED SURFACE WIND SHIFT TO THE NORTHWEST...NOW MOVING INTO SOUTHEASTERN ZONES. SHOWERS AND EVEN A FEW THUNDERSTORMS HAVE DEVELOPED FROM NEAR SNYDER TO OLD GLORY AND UP TO SEYMOUR. THESE DEVELOPED FURTHER NORTHWEST THAN HAD BEEN EXPECTED AND MAY LINGER OVER THE EXTREME SOUTHEASTERN SOUTH PLAINS FOR A COUPLE HOURS BEFORE EDGING EAST. EVEN SO...LOWER LEVELS REMAIN VERY DRY SO BENEFICIAL WETTING RAIN SHOULD NOT BE EXPECTED. BIGGER RISK PERHAPS OF ONE OR TWO STRONG WIND GUSTS FROM THE THUNDER. ANYWAY...WILL ADD LOW MENTION THUNDER AND WIND GUSTS THIS AREA UNTIL LATER IN THE EVENING. ALSO...WINDS SHOULD MOSTLY DROP BELOW RED FLAG VALUES BY 10 PM. PLAN TO ALLOW RED FLAG TO EXPIRE THOUGH MAY NEED TO CONSIDER ADDING A FIRE DANGER STATEMENT DUE TO LINGERING DRY GUSTY WINDS DURING THE NIGHT AS WELL AS FRONT PASSING LATE. RMCQUEEN PREV DISCUSSION... /ISSUED 700 PM CDT SUN APR 10 2011/ UPDATE... WINDS HAVE INCREASED AGAIN CLOSE TO WIND ADVISORY LEVELS OVER MUCH OF WESTERN SOUTH PLAINS. WINDS PROBABLY WILL NOT INCREASE MUCH HIGHER...SO WE WILL ALLOW WIND ADVISORY AND THE HIGH WIND WARNINGS TO EXPIRE AT 7 PM. PLENTY ENOUGH WIND AND ON-GOING FIRE CONCERNS TO CONTINUE THE RED FLAG WARNING...HOWEVER. SURFACE RELATIVE HUMIDITY WILL REMAIN VERY LOW ALL NIGHT WITH OCCASIONAL GUSTY WESTERLY WINDS. ALSO...A COLD FRONT WILL BRING A WIND SHIFT LATE TONIGHT...PERHAPS 3 AM TO 5 AM...THAT MAY PUT PRESSURE ON SOUTHERN FIRE FLANKS. NORTHERLY WINDS WILL BE SOMEWHAT GUSTY UNTIL AT LEAST MIDDAY MONDAY. RMCQUEEN AVIATION... CONTINUED VFR WITH GUSTY DOWNSLOPE WINDS EARLY IN THE TAF...THEN A FRONT WILL PASS EARLY MONDAY MORNING WITH A TURN TO NORTHERLY WINDS ALSO SOMEWHAT GUSTY THROUGH THE MORNING AT LEAST. RMCQUEEN PREV DISCUSSION... /ISSUED 311 PM CDT SUN APR 10 2011/ SHORT TERM... HIGH WINDS HAVE GENERALLY BEEN CONFINED TO THE VERY NORTHWEST ZONES TODAY...UNDER THE AXIS OF THE STRONGEST LOW/MID LEVEL WIND FIELDS. DIMMITT...HART...AND FRIONA HAVE BEEN SEEING AN EXTENDED PERIOD OF WINDS IN THE 30-40+ MPH RANGE WITH GUSTS TO 50-55 MPH. THIS COULD CONTINUE FOR THE NEXT COUPLE OF HOURS BEFORE THE LLJ WEAKENS AND SHIFTS TO THE NE OF THE AREA. HENCE...HAVE MAINTAINED THE HWW FROM PARMER TO BRISCOE COUNTIES. ELSEWHERE ON THE CAPROCK...SUSTAINED WINDS HAVE GENERALLY BEEN AT 15-30 MPH. HOWEVER...SHORT RANGE GUIDANCE DOES INDICATE A TIGHTENING MID-LEVEL HIGH GRADIENT AND RESULTING LLJ WILL DEVELOP OVER FAR WEST TX AND EXTREME SOUTHERN NM AND SWING ACROSS AT LEAST THE SOUTHERN SOUTH PLAINS BY AROUND 00Z. SO THERE MAY STILL BE A PERIOD HERE LATE THIS AFTERNOON THAT PLACES ON THE CAPROCK MAY SEE SUSTAINED WESTERLY WINDS IN THE 25-35 MPH RANGE. THUS...HAVE MAINTAINED A WIND ADVISORY THROUGH 00Z FOR THE REMAINDER OF LOCATIONS ON THE CAPROCK. WINDS SHOULD REMAIN LIGHTER INTO THE ROLLING PLAINS AND HAVE CANCELLED THE WIND ADVISORY THERE. ALSO...HAVE CANCELLED THE BLOWING DUST ADVISORY FOR ALL BUT THE NORTHERN SOUTH PLAINS AND SOUTHWEST PANHANDLE...WHERE WINDS ARE STRONGER AND RADAR INDICATED A LIKELY DUST PLUME. WINDS SHOULD REMAIN A LITTLE BREEZY THROUGH THE OVERNIGHT HOURS...WITH A NORTHERLY WIND SHIFT BEHIND A SECONDARY FRONT LATE TONIGHT. NORTHERLY WINDS WILL REMAIN BRISK TOMORROW MORNING BUT WILL DIE OFF BY AFTERNOON AS A SFC RIDGE SLIDE ACROSS WEST TEXAS. LOWS TONIGHT WILL BE CHILLY...ESPECIALLY WHERE WINDS TO LAY DOWN FOR AWHILE. NW/W ZONES COULD EVEN SEE READING NEAR FREEZING. MONDAY WILL BE PLEASANT WITH HIGHS IN THE LOWER TO MIDDLE 70S. LONG TERM... NO SIGNIFICANT CHANGES WITH THIS PACKAGE. ANOTHER DRY WEEK IS AHEAD...ALTHOUGH NOT LOOKING AS BREEZY...ESPECIALLY AS WE APPROACH THE END OF THE WEEK. UPPER RIDGING TUESDAY WILL GIVE WAY TO A COUPLE OF SHORT WAVE TROUGHS ALOFT...THE FIRST ON WEDNESDAY WEAKER THAN A STILL MODEST WAVE THURSDAY. THE INITIAL TROUGH WILL PUSH THE DRYLINE TO OR JUST EAST OF THE ERN PART OF THE FCST AREA. SOME UNCERTAINTY IF IT WILL CLEAR THE ERN ZONES...BUT PROGGED SOUNDINGS SUGGEST THE AMOUNT OF LOW LEVEL MOISTURE NEEDED TO BREAK THE CAP IS RATHER UNLIKELY AND WILL KEEP POPS OUT OF THE FCST AS A RESULT. THURSDAY WILL SEE THE DRYLINE PUSH FURTHER EAST WITH BREEZY WEST WINDS DEVELOPING BEHIND IT. UPPER FLOW MAY AMPLIFY SOME TOWARD THE END OF THE WEEK...ALTHOUGH THE ECMWF IS NOT AS AGGRESSIVE IN THIS REGARD AS IS THE GFS. GFS SOLUTION WOULD PUSH MORE COOLER AIR INTO THE FCST AREA THAN THE ECMWF. FIRE WEATHER... THANKFULLY...THE STRONGEST WINDS HAVE REMAIN DISPLACED FROM THE ONGOING FIRES IN THE SE SECTIONS OF OUR CWA TO THIS POINT. ALSO...THE COOLER TEMPERATURES TODAY HAVE SLOWED THE FALL OF HUMIDITIES...THOUGH MOST AREAS AS OF 20Z WERE NOW EXPERIENCING RH VALUES NEAR 15 PERCENT. ALTHOUGH STRICTLY SPEAKING...WIDESPREAD RED FLAG CONDITIONS MAY NOT BE REALIZED...ESPECIALLY ACROSS THE ROLLING PLAINS...WHERE WINDS WILL STRUGGLE TO REACH 20 MPH AT 20 FT FOR 3 HRS...WILL MAINTAIN THE RED FLAG WARNING AREAWIDE THROUGH THIS EVENING GIVEN THE STATE OF THE FUELS...PROLONGED PERIOD OF CRITICAL CONDITIONS RECENTLY AND THE ONGOING WILDFIRES. EVEN THOUGH WESTERLY WINDS WILL DECREASE THIS EVENING...VERY DRY AIR WILL ADVECT INTO THE AREA...WITH HUMIDITIES VERY SLOW TO RECOVER. ADDITIONALLY...A COLD FRONT WILL BRING A NORTHERLY WIND SHIFT THROUGH LATE TONIGHT /GENERALLY AFTER MIDNIGHT/ CREATING DIFFICULTIES FOR ANY ONGOING FIRE FIGHTING OPERATIONS. MONDAY WILL BE VERY DRY...WITH AFTERNOON HUMIDITIES FALLING TO 10-15 PERCENT...BUT BREEZY NORTHERLY WINDS IN THE MORNING WILL TREND DOWNWARD THROUGH THE AFTERNOON. NEAR CRITICAL CONDITIONS MAY DEVELOP TUESDAY THROUGH THURSDAY AFTERNOONS...ALTHOUGH NOT CLEAR CUT ATTM. BREEZY CONDITIONS DUE TO PASSING OF A COUPLE OF UPPER LEVEL TROUGHS. TEMPS NEAR NORMAL BUT WITH LOW DEW POINTS REMAINING ACROSS THE AREA AFTN RH VALUES LIKELY TO DROP TO OR BELOW 15 PERCENT. NO HEADLINES ATTM. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 69 37 75 42 76 / 0 0 0 0 0 TULIA 70 40 76 44 81 / 0 0 0 0 10 PLAINVIEW 70 41 77 45 82 / 0 0 0 0 0 LEVELLAND 72 42 78 47 81 / 0 0 0 0 0 LUBBOCK 72 45 79 49 83 / 0 0 0 0 0 DENVER CITY 73 42 79 47 84 / 0 0 0 0 0 BROWNFIELD 72 43 79 47 82 / 0 0 0 0 0 CHILDRESS 76 46 80 49 83 / 0 0 0 10 10 SPUR 73 45 80 49 86 / 0 0 0 0 10 ASPERMONT 75 47 81 50 87 / 0 0 0 0 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Apr 11, 3:55 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 355 AM CDT MON APR 11 2011 TXZ021>044-120900- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 355 AM CDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER INTERMITTENT ELEVATED TO CRITICAL FIRE WEATHER WILL PERSIST THROUGH THE MORNING HOURS...AS A NORTHERLY WIND SHIFT IMPACTS ONGOING WILDFIRES IN CROSBY/GARZA AND KING COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER IS EXPECTED TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
Nearby
Fire Weather Watches in Texas, 2011Every fire weather watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.